# SDR CALA2014051691026

- Difficulty date: May 16, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 73,724 hours, 10,231 cycles
- Engine: Pwa PW40903
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT PATH LIGHTING LENS MISSING & BULB INOPERATIVE, SHATTERED, FROM VIDEO CONSOLE - OTTOMAN BETWEEN SEATS 6H & 7H.  REPLACED BULB & LENS, OPERATIONS CHECKED GOOD.
